# SDR ASAA0873837

- Difficulty date: November 18, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A940116
- Condition: Corroded
- Location: Bs 722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SPLICE STRIP AFT CARGO BAY BS 772 RBL 20 TO LBL 20.  REMOVED FABRICATED AND REPLACED SPLICE PLATE.
